# SDR FDEA201010284190

- Difficulty date: October 28, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: BAC1515551
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STA 1040 AND STA 1020 RBL 62 W/L 208 4EA SPOTS MAIN CABIN. REMOVED CORROSION AT INNER CHORD IAW SRM 51-10-02. ORIG. MAT. .070" IAW DWG   BAC1515-551 MAT. LOSS D=.030" L=4.200 W=1.00" MAX. MAT. REMOVE ALLOWABLE IS .007", FOUND OUT LIMITS IAW SRM 53-40-13. REMOVED INNER CHORD BETWEEN STA 900 TO 1040   IAW SRM 51-40-02, RECEIVED NEW PART BATCH1844725  PART BAC1515-551, FABRICATED PART IAW SRM 53-40-13, TRATED & PRIMED IAW SRM 51-20-01, TOP COATED IAW AMM 51-21-00 &   INSTALLED INNER CHORD BETWEEN STA 900 TO 1040 IAW SRM 51-40-02.   CATEGORY "A", MAJOR REPAIR.
